Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 348, Number 3
HTML articles powered by AMS MathViewer

Structural properties of the one-dimensional drift-diffusion models for semiconductors
Fatiha Alabau PDF
Trans. Amer. Math. Soc. 348 (1996), 823-871
Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions
I. P. Goulden and D. M. Jackson PDF
Trans. Amer. Math. Soc. 348 (1996), 873-892
Iterated Spectra of Numbers—Elementary, Dynamical, and Algebraic Approaches
Vitaly Bergelson, Neil Hindman and Bryna Kra PDF
Trans. Amer. Math. Soc. 348 (1996), 893-912
Distinguished representations and quadratic base change for $GL(3)$
Herve Jacquet and Yangbo Ye PDF
Trans. Amer. Math. Soc. 348 (1996), 913-939
Geometrizing Infinite Dimensional Locally Compact Groups
Conrad Plaut PDF
Trans. Amer. Math. Soc. 348 (1996), 941-962
R-torsion and zeta functions for analytic Anosov flows on 3-manifolds
Héctor Sánchez-Morgado PDF
Trans. Amer. Math. Soc. 348 (1996), 963-973
An Extension of Lomonosov’s Techniques to Non-compact Operators
Aleksander Simonic PDF
Trans. Amer. Math. Soc. 348 (1996), 975-995
Partially hyperbolic fixed points with constraints
Patrick Bonckaert PDF
Trans. Amer. Math. Soc. 348 (1996), 997-1011
Quasiadditivity and measure property of capacity and the tangential boundary behavior of harmonic functions
H. Aikawa and A. A. Borichev PDF
Trans. Amer. Math. Soc. 348 (1996), 1013-1030
The behavior of Fourier transforms for nilpotent Lie groups
Ronald L. Lipsman and Jonathan Rosenberg PDF
Trans. Amer. Math. Soc. 348 (1996), 1031-1050
Operator Semigroup Compactifications
H. D. Junghenn PDF
Trans. Amer. Math. Soc. 348 (1996), 1051-1073
Real analysis related to the Monge-Ampère equation
Luis A. Caffarelli and Cristian E. Gutiérrez PDF
Trans. Amer. Math. Soc. 348 (1996), 1075-1092
Affine Dupin Surfaces
Ross Niebergall and Patrick J. Ryan PDF
Trans. Amer. Math. Soc. 348 (1996), 1093-1115
A Note on Bernoulli Numbers and Shintani Generalized Bernoulli Polynomials
Minking Eie PDF
Trans. Amer. Math. Soc. 348 (1996), 1117-1136
Even Linkage Classes
Scott Nollet PDF
Trans. Amer. Math. Soc. 348 (1996), 1137-1162
Geometric Isomorphisms between Infinite Dimensional Teichmüller Spaces
Clifford J. Earle and Frederick P. Gardiner PDF
Trans. Amer. Math. Soc. 348 (1996), 1163-1190
Topological centers of certain dual algebras
Anthony To-Ming Lau and Ali Ülger PDF
Trans. Amer. Math. Soc. 348 (1996), 1191-1212
On the Poles of Rankin-Selberg Convolutions of Modular Forms
Xian-jin Li PDF
Trans. Amer. Math. Soc. 348 (1996), 1213-1234